# SDR UIEA2018102102308

- Difficulty date: October 20, 2018
- Submitted: October 23, 2018
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 84,272 hours, 20,756 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Air Sys
- Condition: Low Pressure
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOW APU BLEED PRESSURE DURING LEFT ENGINE START DISCONTINED START AND PERFORM A X BLEED START. UNABLE TO DUPLICATE CONDITION PERFORMED APU OPS TEST IAW AMM 49-11-00 OPS CHECK OK.
